Manufacturer Johnson & Johnson
Salt Composition Diphenhydramine (14.08mg/5ml) + Ammonium Chloride
MRP ₹ 66.00
Inclusive of all taxes
1 Bottle of 50 ml syrup
Benadryl Syrup is used in the treatment of cough. It relieves allergy symptoms such as runny nose, stuffy nose, sneezing, watery eyes and congestion or stuffiness. It also thins mucus in the nose, windpipe and lungs, making it easier to cough out.
If you miss a dose, take it as soon as you remember. If it is near the time of your next dose, skip the missed dose. Take your next dose at the regular time
It is not advisable to breastfeed while using Benadryl Syrup. This medicine contains diphenhydramine, which can pass into the breast milk and may harm the baby
Storage: Store at room temperature of 15-25ºC away from moisture and light
- Therapeutic Class: RESPIRATORY
- Habit Forming: No
Uses / Indications: For multi symptom relief, Relief from cough and cold, Soothes sore throat, Acts within 15 minutes. Benadryl is also used to treat motion sickness, to induce sleep, and to treat certain symptoms of Parkinson's disease. Benadryl (diphenhydramine) is an antihistamine that reduces the effects of natural chemical histamine in the body.
- Product composition:
- Diphenhydramine (14.08mg/5ml) + Ammonium Chloride (138mg/5ml) + Sodium Citrate (57.03mg/5ml)
Benadryl Syrup may cause excessive drowsiness and calmness with alcohol. Consult physician in case coughing persists for more than 4 days or if you have any medical condition or pregnancy or are breast feeding or taking other medication. When taking Benadryl, use caution driving, operating machinery, or performing other hazardous activities
- You should not use Benadryl to make a child sleepy.
- Children between 2-5yrs - ½ teaspoonful (2.5 ml)
- Children between 6-12 yrs -1 teaspoonful (5ml)
- Over 12yrs and adults -2 teaspoonful (10ml)
- Dose to be taken every 4 hours
- Not to exceed 12 teaspoonfuls in 24 hours
- Not to be used for children below 2 years of age without medical advice
- Pregnancy interaction:
- Benadryl Syrup is highly unsafe to use during pregnancy. Seek your doctor's advice as studies on pregnant women and animals have shown significant harmful effects to the developing baby.
- Side Effects:
- Stomach pain / epigastric pain, Dizziness, Sleepiness, Coordination impaired, Thickened respiratory tract secretions, Allergic reaction.
- How to use:
- Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Benadryl Syrup may be taken with or without food, but it is better to take it at a fixed time. If you have any questions, ask your doctor or pharmacist.
- How it works:
- Benadryl Syrup is a combination of three medicines: Diphenhydramine, Ammonium chloride and Sodium citrate, which relieves cough. Diphenhydramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Ammonium chloride is an expectorant which decreases the stickiness of mucus (phlegm) and helps in its removal from the airways. Sodium citrate is a mucolytic which thins and loosens mucus (phlegm), making it easier to cough out.
- Faq for medicine:
- Q. Can the use of Benadryl Syrup cause sleepiness or drowsiness? Yes, Benadryl Syrup may make you feel drowsy or may cause you to fall asleep during your daily activities. Avoid driving, operating machinery, working at heights or participating in potentially dangerous activities until you know how the medicine affects you. Inform your doctor if you experience such an episode while taking this medicine.